Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compact and weakly compact homomorphisms between algebras of differentiable functions


Authors: Manuel González and Joaquín M. Gutiérrez
Journal: Proc. Amer. Math. Soc. 115 (1992), 1025-1029
MSC: Primary 46J99; Secondary 46E25, 47B38
MathSciNet review: 1087463
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the weakly compact continuous homomorphisms between algebras of $ k$-times continuously differentiable functions on Banach spaces are induced by constant mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J99, 46E25, 47B38

Retrieve articles in all journals with MSC: 46J99, 46E25, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1087463-1
Keywords: Composition operators, (weakly) compact homomorphisms, algebras of differentiable functions
Article copyright: © Copyright 1992 American Mathematical Society